Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Prod

Scars and redish skin (pics attached)

Recommended Posts

I got off the accutane about a month ago, and it left me with hardly any acne but scars and redish skin. I took the pic in the worst light it looks in but I reallly wanted to show in its worst case. I heard that the redish goes away after awhile. Do you think tanning will help covert it up. Any help would be greatly appreciated

http://img136.imageshack.us/img136/6668/13jc5.jpg

http://img136.imageshack.us/img136/9626/29wc.jpg

Share this post


Link to post
Share on other sites

That's not bad at all. I know how bad it can seem though... Seriously bro, I was expecting to see so much worse, your skin looks awesome!

If you wanna tan, go for it!

Share this post


Link to post
Share on other sites

Try tazorac for a year the stuff works without risking further scarring, stay away from peels and lasers, thats just my opinion.

Share this post


Link to post
Share on other sites

well do you think the redish will go away after awhile? Its just a confidence thing i guess

Share this post


Link to post
Share on other sites

THe red does go away, any doctor will tell you that, and from experience--I finished about 5 months ago--the red has gone down alot. I was redder than you at that stage--it should go away in no time.

Share this post


Link to post
Share on other sites

I got off the accutane about a month ago, and it left me with hardly any acne but scars and redish skin. I took the pic in the worst light it looks in but I reallly wanted to show in its worst case. I heard that the redish goes away after awhile. Do you think tanning will help covert it up. Any help would be greatly appreciated

what redness?

Share this post


Link to post
Share on other sites

I know what you mean mate, hardly a disasterous situation though is it? Try and find out what scar treatments work for you and trust me, you'll be reet as rain! :dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×